[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.8.87. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 18, 1907

CHRYSOPHANIC ACID KERATO-CONJUNCTIVITIS.

Author Affiliations

NEWARK, N. J.

JAMA. 1907;XLVIII(20):1678-1679. doi:10.1001/jama.1907.25220460034004h
Abstract

The fact that chrysophanic acid or chrysarobin, when applied in the form of a salve to any part of the face and even to other parts of the body, will give rise in some individuals to a conjunctivitis of greater or less severity is known to dermatologists and is mentioned in many text-books on diseases of the skin. Recently this drug seems to have come into favor again, at least I have been told by apothecaries that it is prescribed more frequently now than for several years past, and this is one reason which has induced me to put the following case on record:

Patient.  —N. C. L., aged 63, in good health, of temperate habits, a clerk by occupation, came to me on May 5, 1906.

Examination.  —He was led into my office with a bandage over his eyes, and his companion told me that he was blind. I

First Page Preview View Large
First page PDF preview
First page PDF preview
×